# SDR DALA2016042803411

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 12 AT HORIZONTAL STABILIZER CENTER BOX BS XH=6.6, LEFT SIDE.  REPAIR WAS PERFORMED IAW ER/A 545119-14, REV ORIGINAL AND ETI-88-16-163-R2.
